# SDR UIEA2014080700375

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 65B10098123
- Condition: Corroded
- Location: Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON WING TO BODY FAIRING FRAME OUTER CHORD FWD FLANGE AT STATION 987.5 RBL 35.  REPAIR THE CORROSION IAW EI NO T2014A53B-2261 REV 2.  JOB COMPLETED & CONDITION CHECKED NORMAL.
